# SDR 2001FA0000648

- Difficulty date: November 29, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 279
- Condition: Cracked
- Location: Propeller
- Part time: 25,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS REMOVED FROM AIRCRAFT TO CORRECT GREASE LEAK.  AT DISASSEMBLY, BLADE (SN 279) WAS FOUND TO BE CRACKED ON OUTER SLEEVE AT ROOT END.  BLADE REJECTED FROM FURTHER SERVICE.
